# SDR DHL2004750027

- Difficulty date: February 24, 2004
- Submitted: March 28, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK, DISCREPANCY AS FOLLOWS; UPPER CABIN RIGHT SIDE BETWEEN STR 16R AND 17R FRAME IS DENTED AT BS 540.  CUT OUT DAMAGED AREA SIZE .75 X 1 INCH ON UPPER CABIN RIGHT SIDE BETWEEN STR 16R AND 17R FRAME AT BS 540 IAW B727 SRM 51-10-1, FABRICATED REPAIR ANGLE FROM 7075-T6 .063 SIZE 6 X 4.5 INCH PO 900166 IAW B727 SRM 51-40-3 FIG 1.  TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2, INSTALLED REPAIR ANGLE IAW B727 SRM 51-40-3 FIG 1.
